Research Repository

Mixed binomial sum identities

Sofo, Anthony (2012) Mixed binomial sum identities. Integral Transforms and Special Functions, 24 (3). pp. 187-200. ISSN 1065-2469 (print) 1476-8291 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26696, harmonic numbers, Riemann zeta functions, binomial coefficients, series representations
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Health and Biomedicine
Depositing User: Ms Phung.T Tran
Date Deposited: 23 Jul 2014 07:13
Last Modified: 19 Sep 2014 04:51
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar